S. Ankirchner, P. Imkeller, and A. Popier, On measure solutions of backward stochastic differential equations, Stochastic Process. Appl, vol.119, issue.9, pp.2744-2772, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01636319

K. Bahlali, E. H. Essaky, M. Hassani, and E. Pardoux, Existence, uniqueness and stability of backward stochastic differential equations with locally monotone coefficient, C. R. Acad. Sci, vol.335, issue.9, pp.757-762, 2002.

K. Bahlali, E. H. Essaky, and M. Hassani, Multidimensional BSDEs with superlinear growth coefficient. Application to degenerate systems of semilinear PDEs, Comptes Rendus Mathematique, vol.348, pp.677-682, 2010.

K. Bahlali, E. Essaky, and M. Hassani, Existence and uniqueness of multidimensional BSDEs and of systems of degenerate PDEs with superlinear growth generator, SIAM J. Math. Anal, vol.47, issue.6, pp.4251-4288, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01297352

K. Bahlali, S. Hamadène, and B. Mezerdi, Backward stochastic differential equations with two reflecting barriers and application, SPA Stoch. Processes. Appl, vol.115, pp.1107-1129, 2005.

K. ;. Bahlali and . Eddahbi,

Y. Ouknine, Solvability of some quadratic BSDEs without exponential moments, C. R. Math. Acad. Sci. Paris, vol.351, issue.5-6, pp.229-233, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01292864

K. Bahlali, Y. Eddahbi, and . Ouknine,

, Quadratic BSDEs with L 2 -terminal data Krylov's estimate and Itô-Krylov's formula and Existence results. The Annals of Probability, vol.45, pp.2377-2397, 2017.

K. Bahlali, O. Kebiri, N. Khelfallah, and H. Moussaoui, BSDEs with logarithmic growth, applications to PDEs, Stochastics, vol.89, issue.6-7, pp.1061-1081, 2017.

K. Bahlali and L. Tangpi, BSDEs driven by |z| 2 /y and applications, 2018.

P. Barrieu and N. El-karoui, Monotone stability of quadratic semimartingales with applications to unbounded general quadratic BSDEs to appear in the Annals of Probability

J. M. Bismut, Conjugate convex functions in optimal stochastic control, J. Math. Anal. Appl, vol.44, pp.384-404, 1973.

P. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, vol.136, pp.604-618, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00004619

F. Delbaen, Y. Hu, and A. Richou, On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions, Ann. Inst. Henri Poincaré Probab. Stat, vol.47, issue.2, pp.559-574, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00391112

B. Delyon, The solution to BSDEs with terminal condition in L 1

, Coll. on BSDEs Finance and Appl, 2002.

A. Dermoune, S. Hamadène, and Y. Ouknine, Backward stochastic differential equation with local time, Stoch. Stoch. Rep, vol.66, pp.103-119, 1999.

R. M. Dudley, Wiener functionals as Itô integrals, Ann. Probab, vol.5, issue.1, pp.140-141, 1979.

D. Duffie and L. G. Epstein, Stochastic differential utility, Econometrica, vol.60, issue.2, pp.353-394, 1992.

B. Durïng and A. Jüngel, Existence and uniqueness of solutions to a quasilinear parabolic equation with quadratic gradients in financial markets, Nonl. Anal. TMA, vol.62, issue.3, pp.519-544, 2005.

E. Essaky and M. Hassani, General existence results for reflected BSDE and BSDE, Bull. Sci. Math, vol.135, pp.442-446, 2011.

E. Essaky and M. Hassani, Generalized BSDE with 2-reflecting Barriers and Stochastic Quadratic Growth, J. Differential Equations, vol.254, issue.3, pp.1500-1528, 2013.

C. ;. Frei and . Reis, Gonçalo Quadratic FBSDE with generalized Burgers' type nonlinearities, perturbations and large deviations, Stoch. Dyn, vol.13, issue.2, p.pp, 2013.

Y. Hu and S. Tang, Existence of solution to scalar BSDEs with weakly L1+-integrable terminal values
URL : https://hal.archives-ouvertes.fr/hal-01507371

M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab, vol.28, issue.2, pp.558-602, 2000.

J. P. Lepeltier and J. San-martin, Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett, vol.32, issue.4, pp.425-430, 1997.

J. P. Lepeltier and J. San-martin, Existence for BSDE with Superlinear-Quadratic coefficients, Stoch. Stoch. Rep, vol.63, pp.227-240, 1998.

E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, System Control Lett, vol.14, pp.55-61, 1990.

D. Revuz and M. Yor, Continuous martingales and brownian motion Springer, 1999.

R. Tevzadze, Solvability of Backward Stochastic Differential Equations with Quadratic Growth, Stochastic processes and their Applications, vol.118, pp.503-515, 2008.